# SDR COEA2017101528804

- Difficulty date: October 15, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: S5247222900200
- Condition: Corroded
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 100003 HEAVY CHECK COE/MINOR REPAIR: EXTERNAL DC POWER DOOR 114BR HAS LEVEL 2 CORROSION ON EXTERNAL SERVICE. CORRECTIVE ACTION: FABRICATED NEW DOOR PER SRM.
